Items where Author is "Wijesiri, G. S."

Up a level
Export as [feed] Atom [feed] EPP RSS 2.0 [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Shaska, Tanush and Wijesiri, G. S. and Wolf, S. and Woodland, L. (2008) Degree 4 coverings of elliptic curves by genus 2 curves. Albanian J. Math., 2 (4). pp. 307-318. ISSN 1930-1235

Previato, E. and Shaska, T. and Wijesiri, G. S. (2007) Thetanulls of cyclic curves of small genus. Albanian J. Math., 1 (4). pp. 253-270. ISSN 1930-1235

This list was generated on Mon Jun 27 12:00:24 2022 UTC.